# SDR 2001FA0000551

- Difficulty date: November 14, 2001
- Submitted: November 21, 2001
- Operation: General aviation
- Aircraft: N7179E
- Make and model: Cessna 182B
- Aircraft serial: 52179
- Engine: Cont O470L
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Adapter
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NO OIL PRESSURE UPON ENGINE START UP.  OIL PUMP, SUCTION TUBE, AND CONNECTIONS CHECKED OK.  REMOVED FILTER ADAPTER, INSTALLED FILTER SCREEN ENGINE HAD PROPER OIL PRESSURE.  NO APPARENT DAMAGE TO FILTER ADAPTER.
